# SDR IPXA2021091073775

- Difficulty date: August 16, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: S47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING STRINGER 47 IS CRACKED BETWEEN XCW -46 TO XCW 46.REPAIRED CRACKED CENTER WING STRINGER 47 BETWEEN XCW -5 TO XCW -58.5 AND BETWEEN XCW 35.5 TO XCW 58 IAW SRM 57-10-03, REPAIR 1, FIGURE 201. (MAJOR)
